About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 350407, 19 pages
http://dx.doi.org/10.1155/2012/350407
Review Article

The Convergence and MS Stability of Exponential Euler Method for Semilinear Stochastic Differential Equations

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 23 May 2012; Accepted 4 June 2012

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 Chunmei Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunmei Shi, Yu Xiao, and Chiping Zhang, “The Convergence and MS Stability of Exponential Euler Method for Semilinear Stochastic Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 350407, 19 pages, 2012. doi:10.1155/2012/350407